Submit Paper

Article Processing Fee

Pay Online


Crossref logo

  DOI Prefix   10.20431


International Journal of Scientific and Innovative Mathematical Research

Volume-6 Issue-8, 2018

Blow-Up for Some Wave Equations with a Derivative Nonlinearity
Qingying Hu, Donghao Li, Hongwei Zhang

Empirical Analysis of the Determinants of Interest Rate in Rwanda
Roger Muremyi

Asymptotic Deficiency and Samples with Random Sizes
V. E. Bening
Download | Full Text HTML | Page No : 26-41

Existence, Uniqueness and Stability of Hilfer Type Neutral Pantograph Differential Equations with Nonlocal Conditions
D. Vivek, E. M. Elsayed, K. Kanagarajan
Download | Full Text HTML | Page No : 42-53

Analysis of Some Selected Numerical Methods in Solving Second Degree Non-Linear Equations
Ben Obakpo Johnson, Olisa Emmanuel Oputa, Ali Inalegwu Michael
Download | Full Text HTML | Page No : 54-60